Ear Nose and Throat1 Comment

default thumbnail

ENT checkup say inflamation of ?retenoids. What that means?
Put on cap dexelant 60 mg bid–no releif
put on prevacid 30mg bid–no relief
added a nasal spray–no relief
will see a git for opinion

1 Comment on this article

  • Dr. Chris January 27, 2011

    I think you mean adenoids. This is the lymphatic tissue in the upper part of the throat behind the nose. It is just like the tonsils in your throat. From the medication that you mention, it seems like your doctor thinks that this may be a result of acid reflux. You can read more about throat symptoms due to rising stomach acid in this article – http://www.healthhype.com/lpr-reflux-what-is-laryngopharyngeal-reflux-disease-symptoms.html

    Your gastroenterologist will be able to advise you further and probably conduct further investigations to verify your ENT’s findings and possibly change your medication.

    Reply

Add a comment